Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 238036, 29 pages
http://dx.doi.org/10.1155/2014/238036
Research Article

On Positive Solutions of a Fourth Order Nonlinear Neutral Delay Difference Equation

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, Dong-A University, Pusan 614-714, Republic of Korea

Received 19 August 2013; Accepted 17 December 2013; Published 4 March 2014

Academic Editor: Adem Kılıçman

Copyright © 2014 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Xiaoping Zhang, Shin Min Kang, and Young Chel Kwun, “On Positive Solutions of a Fourth Order Nonlinear Neutral Delay Difference Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 238036, 29 pages, 2014. https://doi.org/10.1155/2014/238036.